Open Access
Translator Disclaimer
October, 1977 Convergence Rates and $r$-Quick Versions of the Strong Law for Stationary Mixing Sequences
Tze Leung Lai
Ann. Probab. 5(5): 693-706 (October, 1977). DOI: 10.1214/aop/1176995713

Abstract

In this paper we prove a theorem on the convergence rate in the Marcinkiewicz-Zygmund strong law for stationary mixing sequences. Our result gives the $r$-quick strong law and the finiteness of moments of the largest excess of boundary crossings for such sequences.

Citation

Download Citation

Tze Leung Lai. "Convergence Rates and $r$-Quick Versions of the Strong Law for Stationary Mixing Sequences." Ann. Probab. 5 (5) 693 - 706, October, 1977. https://doi.org/10.1214/aop/1176995713

Information

Published: October, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0389.60020
MathSciNet: MR471043
Digital Object Identifier: 10.1214/aop/1176995713

Subjects:
Primary: 60F10
Secondary: 60F15

Keywords: $\varphi$-mixing , $r$-quick strong law , Convergence rates , large deviations , moment conditions , Stationary sequences , Strong mixing

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.5 • No. 5 • October, 1977
Back to Top